Results 1 to 10 of 10
  1. #1
    hsvcraig's Avatar
    hsvcraig is offline Associate Member
    Join Date
    Oct 2011
    Posts
    308

    Testosterone and low energy

    If your estrogen is in check and your doing 500mgs of test e, is there any other reason that could make you tired and lethargic all the time???

  2. #2
    marcus300's Avatar
    marcus300 is offline ~Retired~ AR-Platinum Elite-Hall of Famer ~
    Join Date
    Jan 2005
    Location
    ENGLAND
    Posts
    40,922
    How do you know your estrogen is in order?
    How is your diet?
    How often are you training?
    Have you had your rbc checked?
    how long have you been on cycle and how long did you have off inbetween cycles?

  3. #3
    hsvcraig's Avatar
    hsvcraig is offline Associate Member
    Join Date
    Oct 2011
    Posts
    308
    10 weeks in on cycle but have been lethargic since I started, am taking exemestane and had blood work to check estrogen got a call today to say all good. Diets the same as it always is on or off cycle. Red blood cells I didn't ask to be checked, can this be an issue when on cycle?

  4. #4
    Euroholic is offline "ARs Pork Eating Crusader"
    Join Date
    Sep 2012
    Location
    A world without islam!!!!
    Posts
    6,940
    You may have tanked your e2 you need bloodwork

  5. #5
    hsvcraig's Avatar
    hsvcraig is offline Associate Member
    Join Date
    Oct 2011
    Posts
    308
    I had a long time off before this cycle and I'm training the same if anything less coz its a struggle finding the energy to go

  6. #6
    hsvcraig's Avatar
    hsvcraig is offline Associate Member
    Join Date
    Oct 2011
    Posts
    308
    Also I should of mentioned I did do 2 weeks of dbol at beginning of cycle but stopped coz I was way too lethargic

  7. #7
    AD's Avatar
    AD
    AD is offline Knowledgeable Member
    Join Date
    Feb 2012
    Posts
    6,809
    post the actual numbers when you get them. estro and totalT. if these are ok, then check CBC like Marcus said, and liver/kidney/thyroid panels, and sugar....everything..lol

  8. #8
    Robbob308 is offline New Member
    Join Date
    Jun 2013
    Posts
    7
    Some overlook the simple mistake of staying hydrated

  9. #9
    tdoe11's Avatar
    tdoe11 is offline Senior Member
    Join Date
    Nov 2011
    Posts
    1,288
    ORals can definitely cause lethargy. I know they have to me. It takes about a week to snap back though. Are you taking any b12?

  10. #10
    Flagg's Avatar
    Flagg is offline Knowledgeable Member
    Join Date
    Jan 2006
    Location
    Front toward enemy
    Posts
    6,265
    It sounds obvious but are you getting enough sleep (at least 7 hours a night).

    Eating enough carbs?

    Lastly, are things okay in your life? Nothing getting you down at all, which could make you feel like doing nothing?

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •